It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • Can taking b12 cause side effects??

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-29-2015, 02:23 PM   #1
    Merseygirl
    Newbie
    (female)
     
    Merseygirl's Avatar
     
    Join Date: Aug 2015
    Posts: 7
    Merseygirl HB User
    Can taking b12 cause side effects??

    I had bloods tested recently and found I needed b12 and folic acid. Started with three shots a week for three weeks. Now every three months with folic daily. I started getting tight chest and breathing problems when getting shots. Then got sick. Headache, swollen throat, breathing and stomach problems. Still feeling bad even though prescribed lansoprazole, antibiotics and inhaler. I am due next shot soon and worried it will make me worse. Any help would be appreciated thanks x

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:33 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!